Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

On vertices of completely splittable modules for symmetric groups and simple modules labelled by two part partitions

Susanne Danz
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.082

Abstract

We prove that the vertices of a completely splittable module D for a finite symmetric group over an algebraically closed field of characteristic p > 0 are precisely the defect groups of the block containing D. We also determine the vertices of simple modules for the symmetric groups in characteristic p > 2 which are labelled by two part partitions (nm, m) such that .

About the article

Received: 2007-09-05

Revised: 2008-03-06

Published Online: 2008-11-06

Published in Print: 2009-05-01


Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 351–385, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.082.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yu Jiang
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2019
[2]
Susanne Danz and Kay Jin Lim
Advances in Mathematics, 2017, Volume 307, Page 369

Comments (0)

Please log in or register to comment.
Log in